Advanced Search
Article Contents
Article Contents

Boundary estimates for solutions of weighted semilinear elliptic equations

Abstract Related Papers Cited by
  • Let $b(x)$ be a positive function in a bounded smooth domain $\Omega\subset R^N$, and let $f(t)$ be a positive non decreasing function on $(0,\infty)$ such that $\lim_{t\to\infty}f(t)=\infty$. We investigate boundary blow-up solutions of the equation $\Delta u=b(x)f(u)$. Under appropriate conditions on $b(x)$ as $x$ approaches $\partial\Omega$ and on $f(t)$ as $t$ goes to infinity, we find a second order approximation of the solution $u(x)$ as $x$ goes to $\partial\Omega$.
        We also investigate positive solutions of the equation $\Delta u+(\delta(x))^{2\ell}u^{-q}=0$ in $\Omega$ with $u=0$ on $\partial\Omega$, where $\ell\ge 0$, $q>3+2\ell$ and $\delta(x)$ denotes the distance from $x$ to $\partial\Omega$. We find a second order approximation of the solution $u(x)$ as $x$ goes to $\partial\Omega$.
    Mathematics Subject Classification: Primary: 35J25; Secondary: 35B40.


    \begin{equation} \\ \end{equation}
  • [1]

    C. AneddaSecond-order boundary estimates for solutions to singular elliptic equations, Electronic Journal of Differential Equations, 2009, 15 pp.


    C. Anedda, F. Cuccu and G. Porru, Boundary estimates for solutions to singular elliptic equations, Matematiche (Catania), 60 (2005), 339-352.


    C. Anedda and G. Porru, Second order estimates forboundary blow-up solutions of elliptic equations, Discrete Contin. Dyn. Syst., 2007, Dynamical Systems and Differential Equations,Proceedings of the 6$^th$ AIMS International Conference, Suppl.,54-63.


    C. Bandle and M. Marcus, "Large" solutions of semilinear elliptic equations: Existence,uniqueness and asymptotic behaviour, J. Anal. Math., 58 (1992), 9-24.doi: 10.1007/BF02790355.


    C. Bandle and M. Marcus, Dependence of blowup rate of large solutions of semilinear ellipticequations on the curvature of the boundary, Complex Var. Theory Appl., 49 (2004), 555-570.doi: 10.1080/02781070410001731729.


    C. Bandle and M. Marcus, On second-order effects in the boundary behaviour of large solutionsof semilinear elliptic problems, Differential and Integral Equations, 11 (1998), 23-34.


    S. Berhanu, F. Cuccu and G. Porru, On the boundary behaviour, including second order effects, of solutions to singular ellipticproblems, Acta Math. Sin. (Engl. Ser.), 23 (2007), 479-486.doi: 10.1007/s10114-005-0680-8.


    S. Berhanu and G. Porru, Qualitative and quantitative estimates for large solutions tosemilinear equations, Communications in Applied Analysis, 4 (2000), 121-131.


    L. Bieberback, $\Delta u=e^u$ und die automorphen Functionen, Mat. Ann., 77 (1916), 173-212.doi: 10.1007/BF01456901.


    F.-C. Cirstea and V. Rădulescu, Uniqueness of the blow-up boundarysolution of logistic equations with absorbtion, C. R. Acad. Sci. Paris, 335 (2002), 447-452.doi: 10.1016/S1631-073X(02)02503-7.


    F.-C. Cirstea and V. Rădulescu, Nonlinear problems with boundaryblow-up: A Karamata regular variation approach, Asymptotic Analysis, 46 (2006), 275-298.


    M. G. Crandall, P. H. Rabinowitz and L. Tartar, On a Dirichlet problem with a singular nonlinearity, Comm. Part. Diff. Eq., 2 (1977), 193-222.


    M. del Pino and R. Letelier, The influence of domain geometry in boundary blow-up ellipticproblems, Nonlinear Analysis, 48 (2002), 897-904.doi: 10.1016/S0362-546X(00)00222-4.


    J. García-Melián, Boundary behavior for large solutions to elliptic equations with singular weights, Nonlinear Anal., 67 (2007), 818-826.doi: 10.1016/j.na.2006.06.041.


    J. García-Melián, R. Letelier-Albornoz and J. Sabina de Lis, Uniqueness and asymptotic behaviour for solutions ofsemilinear problems with boundary blow-up, Proc. Amer. Math. Soc., 129 (2001), 3593-3602.doi: 10.1090/S0002-9939-01-06229-3.


    D. Gilbarg and N. S. Trudinger, "Elliptic Partial Differential Equations of Second Order," Grundlehren der Mathematischen Wissenschaften, Vol. 224, Springer-Verlag, Berlin-New York, 1977.


    J. B. Keller, On solutions of $\Delta u=f(u)$, Comm. Pure Appl. Math., 10 (1957), 503-510.doi: 10.1002/cpa.3160100402.


    A. C. Lazer and P. J. McKenna, Asymptotic behaviour of solutions of boundary blowup problems, Differential and Integral Equations, 7 (1994), 1001-1019.


    J. López-Gómez, The boundary blow-up rate of large solutions, J. Differential Equations, 195 (2003), 25-45.doi: 10.1016/j.jde.2003.06.003.


    J. López-Gómez, Optimal uniqueness theorems and exactblow-up rates of large solutions, J. Differential Equations, 224 (2006), 385-439.doi: 10.1016/j.jde.2005.08.008.


    A. Mohammed, Existence and asymptotic behavior of blow-up solutions to weightedquasilinear equations, J. Math. Anal. Appl., 298 (2004), 621-637.doi: 10.1016/j.jmaa.2004.05.030.


    R. Osserman, On the inequality $\Delta u\ge f(u)$, Pacific J. Math., 7 (1957), 1641-1647.


    Z. Zhang, The asymptotic behaviour of solutions with blow-upat the boundary for semilinear elliptic problems, J. Math. Anal. Appl., 308 (2005), 532-540.doi: 10.1016/j.jmaa.2004.11.029.

  • 加载中

Article Metrics

HTML views() PDF downloads(50) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint